RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 1, Pages 54–60 (Mi zvmmf2127)  

This article is cited in 2 scientific papers (total in 2 papers)

Algorithm for optimal distribution of discrete nonuniform resources on a network

V. G. Anisimov, E. G. Anisimov

Moscow

Full text: PDF file (5332 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:1, 51–57

Bibliographic databases:
UDC: 519.854.6
MSC: Primary 90B35; Secondary 90B80, 90B18
Received: 21.04.1995
Revised: 29.11.1995

Citation: V. G. Anisimov, E. G. Anisimov, “Algorithm for optimal distribution of discrete nonuniform resources on a network”, Zh. Vychisl. Mat. Mat. Fiz., 37:1 (1997), 54–60; Comput. Math. Math. Phys., 37:1 (1997), 51–57

Citation in format AMSBIB
\Bibitem{AniAni97}
\by V.~G.~Anisimov, E.~G.~Anisimov
\paper Algorithm for optimal distribution of discrete nonuniform resources on a network
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 1
\pages 54--60
\mathnet{http://mi.mathnet.ru/zvmmf2127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1436202}
\zmath{https://zbmath.org/?q=an:0947.90041}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 1
\pages 51--57


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2127
  • http://mi.mathnet.ru/eng/zvmmf/v37/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anisimov V.G., Anisimov E.G., “Algoritm resursno-vremennoi optimizatsii vypolneniya kompleksa vzaimosvyazannykh rabot”, Vestnik rossiiskoi tamozhennoi akademii, 2013, no. 1, 080–087  elib
    2. Anisimov E.G. Anisimov V.G. Sonkin M.A., “Mathematical Simulation of Adaptive Allocation of Discrete Resources”, Proceedings of the 2016 Conference on Information Technologies in Science, Management, Social Sphere and Medicine (Itsmssm), Acsr-Advances in Comptuer Science Research, 51, ed. Berestneva O. Tikhomirov A. Trufanov A., Atlantis Press, 2016, 282–285  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:93
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020